Les quantités irrationnelles quadratiques et les substitutions linéaires

Folke Ryde

TBD mathscidoc:1701.332037

Arkiv for Matematik, 1, (2), 179-184, 1950.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 513 downloads ] [ 0 comments ]
@inproceedings{folke1950les,
  title={Les quantités irrationnelles quadratiques et les substitutions linéaires},
  author={Folke Ryde},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203410973676846},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={2},
  pages={179-184},
  year={1950},
}
Folke Ryde. Les quantités irrationnelles quadratiques et les substitutions linéaires. 1950. Vol. 1. In Arkiv for Matematik. pp.179-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203410973676846.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved